MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED TRAY; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX REVERSED TRAY; SHOULDER JOINT METAL PROSTHESIS
Model Number TH +0 MM OFFSET 3.5 MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Dwf391b reverse insert did not engage into the reverse tray when putting together the definitive implants.Surgeon tried multiple times to engage the poly onto the tray but there was always a gap between poly and tray.Both tray and poly were discarded and new implants used as surgeon was not sure what component t was causing the issue.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS ASCEND FLEX REVERSED TRAY
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10545885
Report Number3000931034-2020-00120
Device Sequence Number3507843
Product Code KWS
UDI-Device Identifier03700386941078
UDI-Public03700386941078
Combination Product (Y/N)Y
Initial Reporter CountryNZ
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberTH +0 MM OFFSET 3.5 MM
Device Catalogue NumberDWF520
Device Lot Number6921AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;